Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all,

I'm not sure where this fits in but thought I would put it here.

I have a problem where my skin feels waxy and burns. Seems to be face, scalp, shoulders and hands mainly. Gets to the point where washing/shaving etc is difficult as the friction and stickiness just seems to prevent anything from absorbing into my skin.

I get spots in various of these areas and I always seem to be able to scrape yellowish stuff off my skin usually where I’m burning.

My skin has become super sensitive to the sun and I get a moving/crawling feeling when it’s bad. I’ve seen countless Derms and Doctors but they are no help.

Does anyone have any ideas, I’m really struggling.

Thank you.

Share this post


Link to post
Share on other sites

You may have a fungal skin condition.

Fungal skin conditions can create crawling feelings on skin. Fungal skin conditions are usually caused by taking antibiotics and some other meds.

I suggest you do the following -

1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas with the waxy skin/spots 2-3 times a day. Topical antifungal creams are totally safe.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the areas with the waxiness/spots. Keep your skin very dry. Wipe off sweat. Fungus loves moisture. And one type of fungus that causes skin conditions FEEDS on organic oils.

4. Do NOT exfoliate your skin.

Do you have dandruff or a white tongue ?

You may need a more targeted antifungal cream than clotrimazole, but start with clotrimazole cream.

Have you taken antibiotics or other meds ? If you have taken antibiotics, which antibiotics have you taken ?

I am happy to hear back from you.

Standard statement - I have spent over 2,500 hours reading scientific papers about fungal acne and gram negative acne, and I have extensive experience with fungal acne, in particular. I am a scientist (not a biomedical scientist), and I am not a medical doctor. I provide information based on my extensive experience with fungal acne, and some experience with gram negative acne.

 
  •  

Standard statement - I have spent over 2,500 hours reading scientific papers about fungal acne and gram negative acne, and I have extensive experience with fungal acne, in particular. I am a scientist (not a biomedical scientist), and I am not a medical doctor. I provide information based on my extensive experience with fungal acne, and some experience with gram negative acne.

Share this post


Link to post
Share on other sites

Thank you Aussie Scientist.

I have taken antibiotics in the past for a long period about 10 years ago due to prostatitis.

I get scalp build up, which is more waxy than it is dry.

Whats the best anti dandruff to use? I’m in the UK.

Also why is exfoliating bad? I guess I rub a lot where my skin is waxy to try to clear it. I get a waxy buildup under my nails where it’s worse.

Sorry it sounds gross :(

Thank you for your help.

Share this post


Link to post
Share on other sites

Memyself

Thanks for your reply.

The antibiotics may have caused your skin  problems by destroying the "good" bacteria which control fungus and hence the fungus has taken over.

Exfoliating skin destroys the natural skin barrier and allows pathogens (fungus, bacteria) to invade the skin.

If you can get it use Mustela Foam Shampoo for Newborns - it is super gentle. You can leave it on your skin overnight if you wish.

I would also take PRObiotics.

I am happy to hear how things go with you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×